| Model Number |
MC2-6070S |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by (b)(4).If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
It was reported that a revision procedure was performed on due to rod having fully extended.During a review of investigation findings from lirc it was identified that the rod had surface wear, minor galling, scratching, discoloration and minor mechanical damage.No patient harm was reported.